# SDR AU990122

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3107
- Propeller: Rotol R333482F12
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 7000622901
- Condition: Malfunctioned
- Location: Attitude
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 VERTICAL GYRO FAULTY.
